# SDR RRXA11387

- Difficulty date: June 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: SRC8530021
- Condition: Cracked
- Location: Sta 160  L11r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FUSELAGE EXT SKIN FWD UPPER CORNER OF R/H FWD SERVICE DOOR JAMB IS CRACKED 4 FASTENERS STA 160 L11R - L12R.  *** CORRECTIVE ACTION *** REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PART AND INSTALLED IAW 53-2-0 FIG 14.
